its hysterectomy.i dont think they removed the ovaries which is the source of hormones. these symptoms may be due to other cause like anemia or stress.please consult a gynecologist for details of ur ovary status.
hormone play major role in skin and hair structure and function.
when hysterectomy done, hormonal imbalance is created
u need to take hormone which ur body need
better to consult endocrinologist or gynecologist
u need hormone replacement therapy
for better hair and skin
avoid direct sunexposure and use sunscreen
use good moisturizer lotion
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hiieeeee. ...doctors, My hair is falling continuesly after taking treatment also...but as per doctor analysis , there might be a psoriasis problem but I think doctors are doing experiments on me...they are suggested 2-3 tablets And 2 hair oils but I hve no benefits of that medicines despite my hairs are falling more.i am confused , should I take this medicine or not? Pls suggest me best psoriasis doctor in mumbai, and solution for reducing my hairfall pls revert thanks
I was presribe Liothyronine for low t numbers 5mcg times2 I have had partial thyroidectomy over 12 years ago I have experience thinning of my hair,loss of eyebrows no hair on legs,also a patrial hysterectomy. will this med help on all counts,Does this mean I have underactive thyroid
Hello. I started experiencing hair loss about 20 years ago, not too long after starting the bcp. After seeing my gyn, dermatologist and endocrinologist and have a scalp biopsy, I was diagnosed with andogenic alopecia. Several years ago I quit taking the pill for about a year and noticed my hair getting thicker. I had to go back on the pill because my periods were becoming painful. I had a total hysterectomy two weeks ago and both ovaries were taken because she discovered severe endometriosis. At the time of surgery, the hair loss was extreme. It was to the point of considering a wig. I m not sure what to do about HRT. She wants me to wait three months before starting estrogen because of the endometriosis. During that time she has me on progesterone. One of my concerns with that, of course, is a side effect listed is hair loss. I can t handle any more of that. I m wondering if the hair loss may get better after I finish the progesterone. And, should I start estrogen therapy. I know hair loss shouldn t be a concern when it comes to treatments that will affect my health, but it s a huge issue for me. It actually caused quite the depression. I also have had issues with bone fractures. I m really confused on HRT and I m not sure what to do.
About a year ago, I started seeing white spots on my legs...they have multiplied rapidly. The dermatologist diagnosed it as Vitiligo. I am currently applying Pigmento ointment (charak). I was sent Vitiligo 30 sublingual pills from Biogetica, as well as Pigmento Tablets. I am a breast cancer survivor (2), and have had reconstruction. I am 68, and 5 4 tall...weigh 154 lbs. I am really scared to ingest the pills for fear that it will do liver damage. One of the pills contain Arsen Sulph . How harmful is this? Please advise. Thank you. Juliet
yes I am a hairdresser by trade and I am trying to find info for a client of mine.she has both breasts removed in the past due to cancer and she is now on a medication called Letrozole 2.5mg and the company name is Sandoz.She is experiencing hair loss everytime I wash her hair and I am not sure if she should have a perm done on it.The perm has hydrodin perxiode in it along with other chemicals.would it be safer to use a thio-free perm or no perm at all
Hi Doctor, my mum has breast cancer recurrance. She is currently in her midst of doing her chemotheraphy, this one being her third. Is there any complete beverage that Amway product can offer her? She has no appetite and indigestion problem. Thanks
My 8 year old daughter is undergoing tests to diagnose asthma. it is well controlled. She has been complaining of chest discomfort. It started very sporadically at first (once per month), but now more regular. It happens when she`s just doing quiet things. She points to either her left or right side, it varies, located just under the breast, more towards the outer chest wall. She describes a pounding sensation and `swirling`....that`s her description. It doesn`t affect her breathing. Is it asthma related, or medication.....she`s on flovent and singulair. Thanks.
My back is painful in kidney area. This morning there was blood in my urine. I have a dr. apt tomorow for blood work and then an apt. Can I wait till then to see a doctor. Will an antibiotic help if it is an infection. I take handfuls of food...
Hi, I am 59 years old, still having vaginal bleeding and have had severe pain in my right breast for over a week. I don't have insurance so the thought of seeing a doctor or having test run is next to impossible. Is it anything to be worried about